# SDR AALA202010309016

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 22,024 hours, 8,560 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Powerpack
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON APPROACH ELECTRONIC CENTRALIZED AIRCRAFT MONITOR "FLAPS/SLAT DISAGREE" ILLUMINATED.  COMPLIED WITH ELECTRONIC CENTRALIZED AIRCRAFT MONITOR ACTION NO HELP.  ABANDONED APPROACH, TRIED ELECTRONIC CENTRALIZED AIRCRAFT MONITOR ACTION AGAIN, PROBLEM RESOLVED.  REMOVED AND REPLACED GREEN SYSTEM HYDRAULIC MOTOR OF FLAP/SLAT CONTROL UNIT, PER AMM 27-84-54.
